Volume 24, Number 2, June 2019

Table of Contents

Articles

SYSTEM OF HIERARCHICAL NONLINEAR MIXED VARIATIONAL INEQUALITIES PDF
Jong Kyu Kim, . Salahuddin 207-220
FIXED AND COMMON FIXED POINT THEOREMS THROUGH MODIFIED ω−DISTANCE MAPPINGS PDF
Tariq Qawasmeh, Abdalla Tallafha, Wasfi Shatanawi 221-239
SUPERSTABILITY OF A GENERALIZED TRIGONOMETRIC FUNCTIONAL EQUATION PDF
Gwang Hui Kim 241-253
GENERALIZED COMMON FIXED POINT RESULTS FOR THREE SELF-MAPPINGS IN COMPLEX VALUED b-METRIC SPACES PDF
Anil Kumar Dubey, Urmila Mishra, W. H. Lim 255-267
HARMONIC MULTIVALENT FUNCTIONS ASSOCIATED WITH AN EXTENDED GENERALIZED LINEAR OPERATOR OF NOOR-TYPE PDF
Hiba F. Al-Janaby, F. Ghanim, Muhammad Zaini Ahmad 269-292
STABILITY OF A SEXVIGINTIC FUNCTIONAL EQUATION PDF
Jung Rye Lee, Choonkil Park, Sandra Pinelas, Viya Govindan, K. Tamilvanan, G. Kokila 293-325
EQUILIBRIUM EXISTENCE THEOREMS IN HADAMARD MANIFOLDS PDF
Won Kyu Kim 327-337
ON A NONLINEAR INTEGRODIFFERENTIAL EQUATION IN TWO VARIABLES WITH VALUES IN A GENERAL BANACH SPACE PDF
Huynh Thi Hoang Dung, Le Thi Phuong Ngoc, Nguyen Thanh Long 339-360
COMMON FIXED POINTS FOR TWO PAIRS OF MAPPINGS SATISFYING CONTRACTIVE INEQUALITIES OF INTEGRAL TYPE PDF
Zeqing Liu, Miao He, Chahn Yong Jung 361-387
STRONG CONVERGENCE OF GENERAL ITERATIVE ALGORITHMS FOR PSEUDOCONTRACTIVE MAPPINGS IN HILBERT SPACES PDF
Jong Soo Jung 389-406
APPROXIMATION PROPERTIES OF THE PERTURBED DIFFUSION EQUATION ON THE HALF-LINE PDF
Ki-Suk Lee, Soon-Mo Jung 407-415
COMMON FIXED POINT THEOREMS FOR TWO MAPPINGS IN S-METRIC SPACES PDF
Atena Javaheri, Shaban Sedghi, Ho Geun Hyun 417-425


ISSN: 1229-1595 (Print), 2466-0973 (Online)